Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 78, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 7, 2015, 6:35 AM EST for Forsyth County, Georgia. It took effect at Nov 7, 2015, 9:39 AM EST. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2015, 6:35 AM EST (11:35 UTC)
- In effect from
- Nov 7, 2015, 9:39 AM EST
- Expired
- Nov 7, 2015, 6:37 PM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 5.96 ft at Nov 7, 2015, 12:00 PM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS42 KFFC 071135
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 AM EST SAT NOV 7 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following creek in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-072337-
/O.NEW.KFFC.FL.W.0078.151107T1439Z-151107T2337Z/
/CMGG1.1.ER.151107T1439Z.151107T1600Z.151107T1737Z.UU/
635 AM EST SAT NOV 7 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this morning until this evening.
* At 600 AM Saturday the stage was 4.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage this morning and
continue to rise to near 6.2 feet by late this morning.The creek
will fall below flood stage by this afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-080135-
/O.NEW.KFFC.FL.W.0079.151107T1700Z-151108T2200Z/
/APHG1.1.ER.151107T1700Z.151108T0000Z.151108T1600Z.NO/
635 AM EST SAT NOV 7 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From this afternoon until Sunday afternoon.
* At 600 AM Saturday the stage was 6.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage around noon and continue
to rise to near 7.5 feet by this evening.The creek will fall below
flood stage on Sunday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
161 follow-up statement
600
WGUS82 KFFC 071940
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST SAT NOV 7 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties
GAC117-072010-
/O.CAN.KFFC.FL.W.0078.000000T0000Z-151107T2337Z/
/CMGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
240 PM EST SAT NOV 7 2015
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes affect immediately.
* At 1 PM Saturday the stage was 5.8 feet and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC135-297-072010-
/O.CAN.KFFC.FL.W.0083.000000T0000Z-151107T1940Z/
/ALCG1.1.ER.151107T1541Z.151107T1700Z.151107T1821Z.UU/
240 PM EST SAT NOV 7 2015
The Flood Warning is cancelled for
The Alcovy River near Lawrenceville.
* This takes affect immediately.
* At 1 PM Saturday the stage was 8.8 feet and falling.
* Flood stage is 9 feet.
* The river will continue to fall.
* At 9 feet...Flood stage is reached. Minor flooding begins of the
woodlands upstream and downstream from the river gauge at New Hope
Road.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 7, 6:32 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 7, 6:32 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 AM EST SAT NOV 7 2015
.PREV DISCUSSION... /ISSUED 410 AM EST SAT NOV 7 2015/
SHORT TERM /TODAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTH GA AND
BACK INTO AL AND MS. THIS WILL CONTINUE ACROSS NORTH GA THROUGH THIS
MORNING...SLOWLY SHIFTING SOUTHWARD THIS AFTERNOON INTO CENTRAL GA.
THIS AREA WILL CONTINUE TO SINK SOUTH AS HIGH PRESSURE BUILDS OVER
THE OHIO VALLEY. THE COLD FRONT WILL BE MOVING ACROSS THE CWA TODAY
BUT IT WILL BE SLOW AS THE UPPER FLOW IS VERY NEARLY PARALLEL WITH
THE FRONT. A MID LEVEL WAVE WILL DEVELOP ALONG THE FRONT BRINGING A
SECOND WAVE OF RAIN TO CENTRAL GA LATE TONIGHT AND SUNDAY...SOME OF
THIS WILL SPREAD INTO THE ATL/AHN SUNDAY AFTERNOON. AS FOR TEMPS...A
SLIGHT COOLER DAY ACROSS NORTH GA WITH ABOVE NORMAL TEMPS ACROSS
CENTRAL GA TODAY. HOWEVER A STRONG NORTHEAST WIND WILL BRING MUCH
COOLER TEMPS ON SUNDAY WITH MOST AREAS NOT GETTING OUT OF THE 50S.
17
CLIMATE...
RECORDS FOR 11-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 80 2005 41 1951 65 1975 26 1967
2003 1884
1921
KATL 79 2005 42 1951 65 1996 27 1967
1938
KMCN 85 2003 52 1951 66 1975 28 1991
1986 1903 1938
KCSG 85 1986 49 1951 67 1975 30 1959
RECORDS FOR 11-08
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 83 2005 49 1991 64 1975 24 1884
KATL 83 1986 47 1976 68 1986 25 1976
1941
1933
KMCN 85 2005 54 1933 68 1986 24 1967
1986 1903
KCSG 84 2005 52 1991 67 2000 27 1952
1986
LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE GFS/ECMWF MODELS REMAIN IN GOOD AGREEMENT ON THE LOCATION OF
THE COLD FRONT IN NORTH FL ON SUNDAY NIGHT. ANOTHER UPPER LEVEL
DISTURBANCE IN THE NORTHEAST GULF OF MEXICO SHOULD MOVE OVER THE
FRONT PRODUCING SCATTERED SHOWERS AND TSTMS. THIS OCCURS AS
SURFACE HIGH PRESSURE RIDGES DOWN THE APPALACHIAN MOUNTAINS TO SET
UP A WEDGE OVER NORTH GA AGAIN. THESE COMBINED SYNOPTIC FEATURES
WILL HOLD THE WET WEATHER PATTERN IN PLACE OVER THE STATE WITH
AREAS OF RAIN SPREADING NORTH ON SUNDAY NIGHT AND CONTINUING OVER
THE FORECAST AREA THROUGH MONDAY NIGHT. RAINFALL AMOUNTS SUNDAY
NIGHT THROUGH MONDAY NIGHT SHOULD RANGE FROM 0.35 TO 0.75 INCH.
THE MODEL BLEND METHOD WORKED WELL WITH POPS IN THE 30 TO 50
PERCENT RANGE.
REMAINING OPTIMISTIC THAT BOTH MODELS WANT TO BREAK THE WEDGE
DOWN ON TUESDAY WITH PRECIPITATION ENDING AND A GOOD CHANCE FOR
SOME SUNSHINE ON WEDNESDAY. PLEASANT MAX TEMPS IN THE 60S AND 70S
CAN BE EXPECTED. HOWEVER...IT WILL BE SHORT-LIVED AS ANOTHER
STORM SYSTEM MOVES THROUGH THE CENTRAL U.S. WITH A TRAILING COLD
FRONT APPROACHING GA ON THURSDAY. THE GFS AND ECMWF HAVE SIMILAR
SOLUTIONS WITH THIS SYNOPTIC EVENT...BUT SOME TIMING DIFFERENCES
STILL REMAIN. THE GFS MOVES THE SYSTEM THROUGH THE OHIO AND
TENNESSEE VALLEYS WEDNESDAY NIGHT WITH THE COLD FRONT ENTERING
NORTHWEST GA THURSDAY MORNING. THE ECMWF IS NOW ONLY 6 HOURS
SLOWER COMPARED TO PREVIOUS MODEL RUNS WHERE IT WAS 18 TO 24 HOURS
BEHIND. WITH THIS BEING A DAY 6 FORECAST HAVE CHOSEN TO BLEND THE
TWO MODELS FOR NOW WITH SCATTERED SHOWERS AND A FEW TSTMS ON
THURSDAY THAT COULD LINGER IN CENTRAL GA THURSDAY NIGHT.
OTHERWISE...NORTH GA WILL BE TURNING COOLER WITH BREEZY NORTHWEST
WINDS AND COLD AIR STRATOCUMULUS. A MODEL BLEND WAS GENERALLY USED
FOR MOST WEATHER ELEMENTS AND ACCEPTED.
16
&&
.AVIATION...
12Z UPDATE...
AREA OF SHOWERS/TSRA MOVING ACROSS NORTH GA WILL MOVE INTO THE AHN
IN THE NEXT HOUR OR SO. ANOTHER WAVE OF SHOWERS AND POSSIBLE TSRA
WILL MOVE IN FROM AL AND ACROSS ATL/AHN LATER THIS MORNING. WITH
THE COLD FRONT ALREADY THROUGH THE ATL AREA...EXPECT THE RISK OF
THUNDER TO LESSEN THRU THE DAY ACROSS NORTH GA AND BY AFTERNOON
EXPECT ONLY SHOWERS. FROM CSG-MCN...SHOWERS AND TSRA WILL INCREASE
THIS MORNING AND HOLD THROUGH THE AFTERNOON. WHILE THE RISK OF
THUNDER SHOULD END IN CSG/MCN BY 00Z...SHOWERS WILL CONTINUE WELL
INTO THE NIGHT. WINDS WILL BECOME NORTHWEST BEHIND THE FRONT
WHICH SHOULD MOVE THROUGH AHN/CSG/MCN BY NOON. WINDS WILL BECOME
NORTHEAST ALL AREAS AFTER MIDNIGHT.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON CIGS
MEDIUM ON TIMING OF TSRA
HIGH ON REMAINING ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 53 57 47 / 90 90 50 40
ATLANTA 68 53 57 48 / 100 90 30 50
BLAIRSVILLE 64 45 61 43 / 100 60 10 30
CARTERSVILLE 66 51 59 47 / 100 70 20 40
COLUMBUS 75 58 58 52 / 80 90 70 50
GAINESVILLE 68 51 57 46 / 100 90 20 30
MACON 77 57 57 49 / 80 90 70 40
ROME 65 48 61 48 / 100 60 10 30
PEACHTREE CITY 69 55 57 47 / 90 90 50 50
VIDALIA 82 61 63 51 / 40 70 70 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....16
AVIATION...17Hazardous weather outlook, Nov 7, 5:00 AM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EST SAT NOV 7 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED THUNDERSTORMS AND HEAVY RAIN POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA... DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE STATE TODAY. THIS WILL BRING SHOWERS AND SCATTERED THUNDERSTORMS TO NORTH GEORGIA THIS MORNING...AND BOTH NORTH AND CENTRAL GEORGIA THIS AFTERNOON...CONTINUING INTO CENTRAL GEORGIA THIS EVENING. INSTABILITY WILL BE MINIMAL AND THEREFORE NO SEVERE STORMS ARE EXPECTED. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING STRIKES AND GUSTY WINDS WILL ALSO BE POSSIBLE AS YOU CAN NOT RULE OUT A STRONG THUNDERSTORM. HOWEVER SOME OF THE RAIN COULD BE HEAVY WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE ACROSS MAINLY NORTH GEORGIA. THESE RAINFALL AMOUNTS COULD PRODUCE LOCALIZED MINOR FLOODING OF CREEKS AND RIVERS AS WELL AS LOW LYING SPOTS ON ROADS. WITH THE FALLING LEAVES...SOME DRAINS COULD BE BLOCKED CAUSING TEMPORARY STREET FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH SCATTERED THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Nov 7, 12:43 AM EST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EST SAT NOV 7 2015
GAZ042-052-070630-
HEARD GA-CARROLL GA-
1243 AM EST SAT NOV 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD AND CARROLL
COUNTIES UNTIL 130 AM EST...
AT 1241 AM EST...AN AREA OF THUNDERSTORMS WERE NEAR RANBURNE...OR 13
MILES SOUTHWEST OF CARROLLTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
EXPECTED.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...TEMPLE...BOWDON...MOUNT ZION...
WHITESBURG...EPHESUS...CENTRALHATCHEE...ROOPVILLE...LOWELL...TYUS...
TREASURE LAKE...FROLONA...PLANT WANSLEY...ROOSTERVILLE...BOWDON
JUNCTION...ABILENE...CLEM AND JOHN TANNER STATE PARK.
LAT...LON 3365 8529 3370 8514 3369 8512 3372 8505
3379 8505 3381 8501 3378 8491 3358 8491
3357 8487 3349 8487 3344 8494 3346 8498
3344 8499 3343 8501 3340 8501 3331 8527
3365 8534
TIME...MOT...LOC 0541Z 235DEG 12KT 3349 8529
16Special weather statement, Nov 7, 2:15 AM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EST SAT NOV 7 2015
GAZ019-030-041-070745-
HARALSON GA-POLK GA-FLOYD GA-
215 AM EST SAT NOV 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARALSON...POLK AND
SOUTHERN FLOYD COUNTIES UNTIL 245 AM EST...
AT 212 AM EST...AN AREA OF STRONG THUNDERSTORMS WERE JUST WEST OF
CEDARTOWN...MOVING NORTHEAST AT 35 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
EXPECTED.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
BRASWELL...TAYLORSVILLE...ESOM HILL...ETNA...LINDALE...VAN WERT...
SENEY...EUBANK LAKE...FISH CREEK...FELTON AND ANTIOCH.
LAT...LON 3430 8515 3420 8504 3408 8505 3408 8492
3395 8498 3395 8505 3391 8505 3375 8536
3412 8543
TIME...MOT...LOC 0712Z 229DEG 32KT 3399 8533
16Special weather statement, Nov 7, 3:12 AM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EST SAT NOV 7 2015
GAZ041-042-070900-
CARROLL GA-HARALSON GA-
312 AM EST SAT NOV 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL AND HARALSON
COUNTIES UNTIL 400 AM EST...
AT 310 AM EST...AN AREA OF THUNDERSTORMS WERE OVER ABERNATHY...OR 12
MILES EAST OF HEFLIN...MOVING EAST TO NORTHEAST AT 25 MPH.
HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
EXPECTED.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BUCHANAN...BREMEN...TEMPLE...TALLAPOOSA...BOWDON...MOUNT
ZION...WACO...JOHN TANNER STATE PARK...BOWDON JUNCTION AND ABILENE.
LAT...LON 3386 8506 3359 8497 3352 8531 3378 8536
TIME...MOT...LOC 0810Z 249DEG 23KT 3366 8538
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 10:39 PM EST | Special Weather Statement | FFC | Coweta | 51 min |
| Nov 6, 11:45 PM EST | Special Weather Statement | FFC | Barrow | 45 min |
| Nov 6, 11:53 PM EST | Special Weather Statement | FFC | Carroll | 37 min |
| Nov 6, 11:56 PM EST | Special Weather Statement | FFC | Banks, Hall | 49 min |
| Nov 7, 12:20 AM EST | Areal Flood Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 9 hr |
| Nov 7, 12:43 AM EST | Special Weather Statement | FFC | Carroll | 47 min |
| Nov 7, 2:15 AM EST | Special Weather Statement | FFC | Polk | 30 min |
| Nov 7, 3:12 AM EST | Special Weather Statement | FFC | Carroll, Haralson | 48 min |
| Nov 7, 6:35 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 34 hr |
| Nov 7, 6:57 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Nov 7, 7:14 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Nov 7, 7:57 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Nov 7, 11:07 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Nov 7, 11:24 AM EST | River Flood Warning | FFC | Fayette | 24 hr |
| Nov 7, 3:44 PM EST | River Flood Warning | FFC | Newton, Rockdale | 26 hr |
| Nov 7, 3:48 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Nov 7, 4:15 PM EST | Special Weather Statement | FFC | Crisp | 45 min |
| Nov 7, 6:05 PM EST | Special Weather Statement | FFC | Crisp | 55 min |
| Nov 7, 6:55 PM EST | Special Weather Statement | FFC | Wilcox | 50 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.